MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC MAXIMA PGA; SURGICAL SUTURE

RIVERPOINT MEDICAL LLC MAXIMA PGA; SURGICAL SUTURE
Model Number 570-1047
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned and tensile tested.Four retained samples from the same lot were used to perform a knot pull tensile test.The retained and returned samples used for the knot pull tensile test met requirements.Production records were reviewed.There were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior to release.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "the customer reports that the sutures are breaking and feel much thinner than a 3-0 should.The customer states that they have witnessed the suture filament break with very little tension while placing sutures.Also for the first time they had a patient who came in with a superficial running suture that had broken.The end of the running suture line where the final knot was placed was gone and the free end was frayed, suggesting breakage of the suture and not a slipped knot.So they had to numb the patient and resuture as well as secure the free end of the running cuticular suture.".

Brand Name
MAXIMA PGA
Common Device Name
SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
5035178001
MDR Report Key24571899
Report Number3009681798-2026-00008
Device Sequence Number8355363
Product Code GAN
UDI-Device Identifier00304040081358
UDI-Public00304040081358
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K100461
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number570-1047
Device Lot Number25042404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown